# SDR AALA201812039011

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 51,743 hours, 19,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE PANEL, AT FRAME 36, STRINGER 28, LBL Y2192.  REPLACED THE PRESSURE PANEL IAW EO 5316Y209-001, AND EA 287487.
